Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have red bumps shoulder, armpit, looks like trigger bump, sweating. What is it?

I just started getting these itchy red bumps on the back of shoulder aboutt four days ago. Its now up under my armpit it kinda looks like trigger bumps but I haven't been outside. And also I cheer and lately I have been sweating more theen usually but I take plenty of showers. Can you please tell me what this could be??
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
i understand your concern about red bumps.
it look like allergic or infective one.
you should avoid any trigger.
yes sweating may cause red bumps like this.
you should apply calamine lotion over area affected.
for itching you can take anti histaminic medicine.
please wear cotton cloths and avoid exercise and sun exposure.
i hope i answered your question
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor